MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO NGENIUS TIBIA TRACKER; ORTHOPEDIC STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-KALAMAZOO NGENIUS TIBIA TRACKER; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 6003-024-000
Medical Device Problem Code Disassembly (1168)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/23/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the diode of the device was found to be missing during set-up for a procedure conducted at the user facility.No patient involvement or procedural delays were reported with this event.
 
Event or Problem Description

Brand Name
NGENIUS TIBIA TRACKER
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key6427111
Report Number0001811755-2017-00786
Device Sequence Number913296
Product Code OLO
UDI-Device Identifier04546540678676
UDI-Public(01)04546540678676
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K022579
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6003-024-000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/06/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 02/23/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/23/2017
Supplement Report FDA Received Date04/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1